|Truvada & Rash
Dec 31, 2008
My partner has bee HIV+ for 12+ years & just started HIV meds a week ago (Truvada and Isentress). So far few side effects but has a slight rash/red spots on his face and neck. Will this evetually go away as he becomes used to the meds? Are there other side effects we should look out for? THANKS!!!
| Response from Dr. Henry
The rash rate of Isentress/Truvada is low and if a rash occurs rarely serious most often resolution over several weeks/months. Many other conditions can cause rash in the setting of starting treatment for HIV infection including a range of immune reconstitution flare-ups of conditions like seborrhea or folliculitis. Isentress/Truvada has been a well tolerated regimen so if he is doing well one week into treatment that is a good sign that he should do well with the regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Truvada Side Effects Rash
- Sex With A Prostitute Should I Get Test For AIDS
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.